MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7005
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2: age at time of event: 18 years or older.E1: initial reporter facility name: (b)(6).E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that shaft break occurred.The patient was undergoing percutaneous coronary intervention.The 60% stenosed target lesion was located in the right lower limb.A 3.5mm x 8mm quantum maverick balloon catheter was advanced for dilatation.However, the balloon rod was found to be fractured.The patient was stable post procedure.
 
Additional Manufacturer Narrative
A2: age at time of event: 18 years or older e1: initial reporter facility name: (b)(6) e1: initial reporter phone:(b)(6) device evaluated by mfr.: fg quantum maverick, mr 3.5mm x 8mm delivery system was returned for analysis.Visual, tactile and microscopic analysis was performed on the device.A visual and tactile examination of the hypotube shaft identified a break at 44cm distal to the distal end of the strain relief.No issues identified with the outer / mid-shaft sections or the inner lumen of the device.A microscopic examination of the balloon cones were reviewed, and no issues were noted.Balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.Bumper tip showed no signs of damage.
 
Event or Problem Description

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20163413
Report Number2124215-2024-54997
Device Sequence Number7291798
Product Code LOX
UDI-Device Identifier08714729392583
UDI-Public08714729392583
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7005
Device Catalogue Number7005
Device Lot Number0032777826
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer10/14/2024
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale